U.S. doctors online nowAsk doctors free
Van Nuys, CA
A 18-year-old female asked:

Got a yeast infection and used monistat 1 (tioconazole). inserted it about 2 hours ago and nowi have intense agonizing itching..what can i do?

2 doctor answers2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Possible allergy: This may be an acute allergic reaction which might be treatable with a variety of meds, but first needs to be seen and diagnosed by a physician since without being able to examine you would only be guessing that this is the cause. Go and be seen and hope it clears up quickly.
Dr. Judith Tellerman
Clinical Psychology 42 years experience
Use Monistat 7 for all 7 days and if that doesn't work please bring this up with your Gynecologist who knows your medical history. If you don't have confidence in your Doctor see another for a second opinion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.